Unidirectional Wave Motions
contributor author | H. Levine | |
contributor author | Y. H. Pao | |
date accessioned | 2017-05-08T23:04:00Z | |
date available | 2017-05-08T23:04:00Z | |
date copyright | December, 1978 | |
date issued | 1978 | |
identifier issn | 0021-8936 | |
identifier other | JAMCAV-26103#969_1.pdf | |
identifier uri | http://yetl.yabesh.ir/yetl/handle/yetl/90552 | |
publisher | The American Society of Mechanical Engineers (ASME) | |
title | Unidirectional Wave Motions | |
type | Journal Paper | |
journal volume | 45 | |
journal issue | 4 | |
journal title | Journal of Applied Mechanics | |
identifier doi | 10.1115/1.3424475 | |
journal fristpage | 969 | |
identifier eissn | 1528-9036 | |
keywords | Motion AND Waves | |
tree | Journal of Applied Mechanics:;1978:;volume( 045 ):;issue: 004 | |
contenttype | Fulltext |